On topological invariants of vector bundles

Volume 56 / 1992

Zbigniew Szafraniec Annales Polonici Mathematici 56 (1992), 295-301 DOI: 10.4064/ap-56-3-295-301

Abstract

Let E → W be an oriented vector bundle, and let X(E) denote the Euler number of E. The paper shows how to calculate X(E) in terms of equations which describe E and W.

Authors

  • Zbigniew Szafraniec

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image